# SDR YENA2023091101066

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 65,763 hours, 23,634 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: TOOL MARK ON EXTERNAL SKIN LOC ON FR 58 AND BTW STR36L TO STR 37L AT L OWER FUSELAGE; EVALUATED TOOL MARK ON EXTERNAL SKIN LOC ON FR 58 AND BTW STR36L TO STR 37L AT LOWER FUSELAGE AND FOUND WITHIN LIMITS IAW SRM A320 51-73-11 PARAGRAPH 5, THIS ADL IS CLASSIFIED CATEGORY A, AND NOT FURTHER INSPECTION IS REQUIRED TOOL USED: DEPTH GAGES P/N: 20915A21 S/N: 009279 DUE DATE: MAR-05-2024; CALIPER P/N: 500-197-30 S/N: B16144234 DUE DATE: MAR-27-2024.
